# SDR AALA201811149015

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 12,641 hours, 1,303 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Motor
- Condition: Failed
- Location: Slat Drive
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING A POST MAINTENANCE FUNCTIONAL CHECK FLIGHT,  THE CREW EXPERIENCED A SLAT DRIVE MALFUNCTION.  SLATS LOCKED OUT, SLAT DRIVE MESSAGE DISPLAYED ON FLAP PAGE ILLUMINATED.   - 13.6 SKEW INNER SLATS. EMERGENCY DELCARED AND FLIGHT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  REPLACED THE LEADING EDGE SLAT POWER DRIVE HYDRAULIC MOTOR IAW AMM A-27-81-33-00A-520A-A, AND AMM A-27-87-33-00A-720A-A.
